# SDR SWAA2023121129165

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 61,946 hours, 37,048 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR SLIDE NEEDS TO BE REPACKED. THE SLIDE CONTACTS THE AIRCRAFT THRESHOLD.<[01] REMOVED L1 DOOR SLIDE ASSY. REF MT 725-61-06;[02] REPACKED FWD ENTRY DOOR SLIDE PER MT 725-61-06 AND AMM 25-66-01
